# SDR GUUA01100701

- Difficulty date: January 10, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120236
- Aircraft time: 32,992 hours, 32,728 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 120411261
- Condition: Damaged
- Location: Uplock
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT:9258 FPO/FLL DURING FLIGHT, THE LEFT MAIN LANDING GEAR "B" LOOP RED ANNUNCIATOR ILLUMINATES INTERMITTENTLY.  CONTINUED TO FLL LANDED WITHOUT INCIDENT.  REPLACED THE LEFT MAIN LANDING GEAR "B" LOOP UPLOCK PROXIMITY SENSOR AND HARNESS.
